# SDR CA080917015

- Difficulty date: September 5, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW121
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Distressed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE, THE PILOT OBSERVED AN ENGINE OIL PRESSURE DROP TO THE RED ZONE.  HE ELECTED TO SHUTDOWN AND SECURE THE ENGINE BEFORE MAKING A SINGLE ENGINE LANDING AT DESTINATION.  GROUND INSPECTION FOUND LOW PRESSURE TURBINE BLADE DISTRESS.
